# SDR SWIA2015012740637

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Cndair CL6002C10
- Aircraft serial: 17000421
- Aircraft time: 937 hours, 451 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVELING OFF AT FL350, THE CREW RECEIVED A LAVATORY SMOKE WARNING MESSAGE.  AFTER 10 SECONDS, THE MESSAGES EXTINGUISHED.  HAD THE F/A CHECK THE LAVATORIES FOR FIRE OR SMOKE.  NO FAULTS NOTED.   MX INSPECTED THE SMOKE DETECTOR SYSTEM.  NO FAULTS FOUND.  PERFORMED OPS CHECK OF THE SYSTEM IAW AMM.  NO DEFECTS NOTED.  OPS CHECKED GOOD.
